논문KCI 등재
Value Distribution of L-functions and a Question of Chung-Chun Yang
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
We study the value distribution theory of L-functions and completely resolve a question from Yang [10]. This question is related to L-functions sharing three finite values with meromorphic functions. The main result in this paper extends corresponding results from Li [10].
Abstract
We study the value distribution theory of L-functions and completely resolve a question from Yang [10]. This question is related to L-functions sharing three finite values with meromorphic functions. The main result in this paper extends corresponding results from Li [10].
참고문헌 (22)
- E. Bombieri, "Distinct zeros of L-functions", Acta Arith, 83(3), pp.271~281 (1998)
- G. G. Gundersen, "Meromorphic functions that share three or four values", J. London Math. Soc, s2-20(3), pp.457~466 (1979)
- G. G. Gundersen, "Estimates for the logarithmic derivative of a meromorphic function, plus similar estimates", London Math. Soc, s2-37(1), pp.88~104 (1988)
- W. K. Hayman, "Meromorphic Functions" (1964), Clarendon Press
- W. K. Hayman, "On the growth of a meromorphic function and its derivatives", Complex Var. Theory Appl, 12(1-4), pp.245~260 (1989)
- P. C. Hu, "A simple proof and strengthening of a uniqueness theorem for L-functions", Canadian math. Bull, 59(1), pp.119~122 (2016)
- H. Ki, "A remark on the uniqueness of the Dirichlet series with a Riemann-type function equation", Adv. Math, 231(5), pp.2484~2490 (2012)
- I. Lahiri, "On uniqueness theorem of Tohge", Arch. Math, 84(5), pp.461~469 (2005)
- I. Laine, "Nevanlinna Theory and Complex Differential Equations" (1993), Walter de Gruyter
- B. Q. Li, "A result on value distribution of L-functions", Proc. Amer. Math. Soc, 138(6), pp.2071~2077 (2009)
- B. Q. Li, "A uniqueness theorem for Dirichlet series satisfying a Riemann type functional equation", Adv. Math, 226(5), pp.4198~4211 (2011)
- B. Q. Li, "On common zeros of L-functions", Math. Z, 272(3–4), pp.1097~1102 (2012)
- W. C. Lin, "On shared-value properties of Painlev´e Transcendents", Comput. methods Funct. theory, 7(2), pp.477~499 (2007)
- A. Z. Mokhon-ko, "Theory of Functions, Functional Analysis and Their Applications, vol.14", pp.83~87 (1971), Izd-vo Khar’kovsk
- R. Nevanlinna, "Einige Eindeutigkeitss¨atze in der Theorie der meromorphen Funktionen", Acta Math, 48(3), pp.367~391 (1926)
- A. Selberg, "Collected papers, Vol. II", pp.47~63 (1991), Springer-Verlag
- J. Steuding, "Value distribution of L-functions" (2007), Springer-Verlag
- C. C. Yang, "Uniqueness Theory of Meromorphic Functions" (2003), Kluwer Academic Publishers
- L. Yang, "Value Distribution Theory" (1993), Springer-Verlag
- H. X. Yi, "Unicity theorems for meromorphic functions that share three values", Kodai Math. J, 18(2), pp.300~314 (1995)
- Q. C. Zhang, "Meromorphic functions sharing three values", Indian J. Pure Appl. Math, 30(7), pp.667~682 (1999)
- Q. C. Zhang, "Meromorphic functions sharing values or sets", Doctoral, pp.1999
관련 논문AI추천
Value distributions of L-functions concerning polynomial sharingNintu Mandal대한수학회 · 대한수학회논문집2021 · 제36권 제4호A characterization of L-functions in the extended Selberg classPei-Chu Hu, Pingyuan Zhang대한수학회 · 대한수학회보2016 · 제53권 제6호Uniqueness and Value-sharing of Entire FunctionsChao Meng, Xiaojuan Li경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2009 · 제49권 제4호A note on the value distribution of differential polynomialsBikash Chakraborty, Hari M. Srivastava, Subhas S. Bhoosnurmath대한수학회 · 대한수학회논문집2019 · 제34권 제4호Value distribution of difference operator on meromorphic functionsJie Ding, Lian-Zhong Yang대한수학회 · 대한수학회보2014 · 제51권 제5호Value distribution and uniqueness on q-differences of meromorphic functionsZhibo Huang대한수학회 · 대한수학회보2013 · 제50권 제4호
이 간행물의 다른 논문 (14건)
Oh's 8-Universality Criterion is UniqueScott Duke Kominerspp. 455-459On Axis-commutativity of Rings이양, 서영주, 곽태근pp. 461-472Lucas-Euler Relations Using Balancing and Lucas-Balancing PolynomialsRobert Frontczak, TARAS GOYpp. 473-486Some Extensions of Rings with Noetherian Spectrum박민지, 임정욱pp. 487-494On Coefficients of a Certain Subclass of Starlike and Bi-starlike FunctionsHesam Mahzoon, Janusz Sokolpp. 513-522
